# SDR SWAA2024071713161

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 48,788 hours, 33,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRAY FABRIC STICKING OUT OF EMERGENCY EXIT SLIDE CONTAINER AT L2 (AFT ENTRY DOOR)<[01] RESTOWED FOLD OF GIRT MATERIAL PER S.I.P. DID NOT NEED TO OPEN SLIDE PACK. VERIFIED GIRT BAR ENGAGES FLOOR BRACKETS; NO DISCREPANCIES.
